Alert archive / Texas / Tornado Warnings in 2012
Tornado Warning 14, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 6, 2012, 11:15 PM CDT for Kimble County, Menard County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 11:15 PM CDT (04:15 UTC)
- Expired
- May 6, 2012, 11:40 PM CDT
- In force
- 25 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Kimble County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 118 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1964 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 2142 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WFUS54 KSJT 070415
TORSJT
TXC267-327-070445-
/O.NEW.KSJT.TO.W.0014.120507T0415Z-120507T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1115 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1145 PM CDT
* AT 1111 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS NEAR LONDON...OR 17 MILES NORTHEAST OF JUNCTION...
MOVING SOUTHEAST AT 10 MPH.
ALONG AND VERY NEAR THE PATH THERE IS POTENTIAL FOR...
DOWNED TREES AND TOPPLED SIGNS...
BROKEN WINDOWS AND ROOF DAMAGE...
VEHICLES...SHEDS...AND POORLY SECURED MOBILE HOMES TOPPLED
IN ADDITION TO DANGEROUS TORNADIC WINDS...OTHER HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
POTENTIALLY DEADLY LIGHTNING.
* THE TORNADO IS EXPECTED TO BE NEAR...
THE INTERSECTION OF US-377 AND RANCH ROAD 385 BY 1125 PM CDT...
LAT...LON 3072 9966 3077 9954 3067 9948 3060 9948
3055 9956
TIME...MOT...LOC 0415Z 331DEG 10KT 3067 9958
$$
REIMER2 follow-up statements
620
WWUS54 KSJT 070429
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1129 PM CDT SUN MAY 6 2012
TXC327-070439-
/O.CAN.KSJT.TO.W.0014.000000T0000Z-120507T0445Z/
MENARD TX-
1129 PM CDT SUN MAY 6 2012
...THE TORNADO WARNING FOR SOUTHEASTERN MENARD COUNTY IS CANCELLED...
LAT...LON 3055 9956 3070 9962 3072 9958 3071 9951
3067 9948 3060 9948
TIME...MOT...LOC 0429Z 326DEG 13KT 3062 9954
$$
TXC267-070445-
/O.CON.KSJT.TO.W.0014.000000T0000Z-120507T0445Z/
KIMBLE TX-
1129 PM CDT SUN MAY 6 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHEASTERN KIMBLE COUNTY...
AT 1125 PM CDT... THE MOST DANGEROUS PART OF THE STORM WAS LOCATED
NEAR LONDON...OR 17 MILES NORTHEAST OF JUNCTION...MOVING SOUTHEAST AT
15 MPH.
STORM HAZARDS INCLUDE...
DANGEROUS TORNADIC WINDS.
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE..
WITH POSSIBLE STORM IMPACTS...
DOWNED TREES AND TOPPLED SIGNS...
BROKEN WINDOWS AND ROOF DAMAGE...
VEHICLES...SHEDS...AND POORLY SECURED MOBILE HOMES TOPPLED
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN KIMBLE COUNTY.
LAT...LON 3055 9956 3070 9962 3072 9958 3071 9951
3067 9948 3060 9948
TIME...MOT...LOC 0429Z 326DEG 13KT 3062 9954
$$
REIMER582
WWUS54 KSJT 070440
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1140 PM CDT SUN MAY 6 2012
TXC267-070450-
/O.CAN.KSJT.TO.W.0014.000000T0000Z-120507T0445Z/
KIMBLE TX-
1140 PM CDT SUN MAY 6 2012
...THE TORNADO WARNING FOR NORTHEASTERN KIMBLE COUNTY IS CANCELLED...
LAT...LON 3055 9956 3070 9962 3072 9958 3071 9951
3067 9948 3060 9948
TIME...MOT...LOC 0440Z 331DEG 10KT 3061 9954
$$
REIMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:59 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, May 6, 6:59 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 659 PM CDT SUN MAY 6 2012 .DISCUSSION... SEE AVIATION SECTION. && .AVIATION... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING WILL DISSIPATE BY 03Z. CARRYING VICINITY THUNDERSTORM AT KSJT AND KABI PER AREA RADARS...WITH KSJT LIKELY TO HAVE THE MOST DIRECT IMPACTS. THUNDERSTORM HAZARDS THIS EVENING INCLUDE GUSTY WINDS...OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN AND PERHAPS SMALL HAIL. A COLD FRONT WILL MOVE SOUTH ACROSS THE BIG COUNTRY EARLY TONIGHT AND WILL BE SOUTH OF A BROWNWOOD TO OZONA LINE BY 12Z MONDAY. THIS FRONT WILL SAG A LITTLE FARTHER SOUTH DURING THE DAY MONDAY BEFORE STALLING JUST SOUTH OF THE INTERSTATE 10 CORRIDOR MONDAY EVENING. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP NEAR AND NORTH OF THIS FRONTAL BOUNDARY BETWEEN 21Z MONDAY AND 00Z TUESDAY. OUTSIDE OF CONVECTIVE ACTIVITY THIS EVENING...VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT WITH SCATTERED TO BROKEN COVERAGE OF MIDDLE AND HIGH CLOUDS. PATCHY LOW CLOUD DEVELOPMENT WITH MVFR BASES AND CEILINGS SHOULD DEVELOP LATE TONIGHT ACROSS EASTERN AND SOUTHERN PARTS OF WEST CENTRAL TEXAS... POSSIBLY AFFECTING THE KABI...KJCT AND KSOA TAF SITES. AN INCREASE IN CLOUD COVERAGE IS EXPECTED ON MONDAY WITH VFR CEILINGS IN THE RANGE OF 3K-6K FT. THE PRESENCE OF A STALLING DRYLINE AND OUTFLOW BOUNDARIES AHEAD OF APPROACHING COLD FRONT WILL RESULT IN VARIABLE WINDS EARLY TONIGHT. WINDS WILL SHIFT TO THE NORTH WITH PASSAGE OF THE COLD FRONT. NORTH TO NORTHEAST WINDS ARE EXPECTED ACROSS MUCH OF THE AREA ON MONDAY...WITH EAST-NORTHEAST WINDS CLOSER TO THE INTERSTATE 10 CORRIDOR. && .PREV DISCUSSION... /ISSUED 343 PM CDT SUN MAY 6 2012/ SHORT TERM... DRYLINE HAS ENTERED WESTERN ZONES THIS AFTERNOON AND WILL MIX EAST A BIT MORE THROUGH THE REST OF THE AFTERNOON HOURS. STILL LOOKING AT THE POSSIBILITY OF THUNDERSTORM DEVELOPMENT EAST OF THE DRYLINE ACROSS MAINLY THE HEARTLAND AND NORTHWEST HILL COUNTRY WHERE BETTER LOW LEVEL MOISTURE EXISTS. TEMPERATURES ACROSS THIS AREA HAVE RISEN INTO THE MID AND UPPER 90S WITH DEWPOINTS IN THE LOWER 60S. SPC MESO ANALYSIS INDICATES LITTLE IF ANY CONVECTIVE INHIBITION WITHIN A MODERATELY UNSTABLE AIRMASS. SOME SHALLOW CUMULIFORM CLOUDS ARE BEGINNING TO DEVELOP ACROSS MASON COUNTY THIS PAST HOUR. MUCH LIKE THE PAST COUPLE OF DAYS...ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT...BRINGING COOLER TEMPERATURES TO THE AREA FOR MONDAY. THE FRONT SHOULD ENTER THE BIG COUNTRY BY EARLY EVENING...REACHING THE 1-10 CORRIDOR BY DAYBREAK MONDAY. THE FRONT IS EXPECTED TO REMAIN NEARLY STATIONARY ACROSS FAR SOUTHERN COUNTIES ON MONDAY. IT WILL BE NOTICEABLY COOLER MONDAY...ESPECIALLY ACROSS CENTRAL AND NORTHERN ZONES WHERE HIGHS WILL ONLY BE IN THE LOW TO MID 80S. UPPER 80S EXPECTED ALONG THE I-10 CORRIDOR BUT A FEW LOWER 90S NOT OUT OF THE QUESTION SOUTH OF WHERE THE FRONT STALLS. RAIN CHANCES WILL INCREASE LATE MONDAY AFTERNOON AND ESPECIALLY MONDAY NIGHT AS LIFT INCREASES WITH THE APPROACH OF AN UPPER LEVEL JET. 24 LONG TERM... THE COLD FRONT SHOULD PROGRESS SOUTH OF THE CWA BY TOMORROW EVENING AND BECOME STATIONARY OVER DEEP SOUTH TEXAS THROUGH THE END OF THE WEEK. A CLOSED UPPER LOW WILL MOVE SOUTH OVER SOUTHERN NEVADA BY TOMORROW EVENING BEFORE TURNING EAST...PASSING OVER THE FORECAST AREA DURING THE DAY ON FRIDAY. THE OVERRUNNING NORTH OF THE COLD FRONT THROUGH THE REMAINDER OF THE WEEK WILL RESULT IN CLOUDY SKIES...COOLER TEMPERATURES AND A CONTINUOUS CHANCE OF RAINFALL THROUGH FRIDAY. IN ADDITION...THE SOUTHWEST FLOW ALOFT OVER THE FORECAST AREA RESULTING FROM THE PLACEMENT OF THE UPPER LOW TO OUR WEST WILL BRING PERIODIC DISTURBANCES OVER THE AREA THROUGH FRIDAY...INCREASING THE CHANCE OF RAINFALL EVEN MORE. AS THE CENTER OF THE UPPER LOW FINALLY MOVES EAST OF THE CWA LATE FRIDAY...OUR FAVORABLE RAINFALL CHANCES WILL COME TO AN END. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH MID-WEEK WITH LOCALLY HEAVIER AMOUNTS IN THE VICINITY OF THUNDERSTORMS. THE COOLER THAN NORMAL TEMPERATURES EXPECTED THROUGH THE COMING WEEK WILL RANGE FROM AFTERNOON HIGHS IN THE 70S TO LOWER 80S TO MORNING LOWS IN THE 50S AND 60S. A DRY FORECAST IS ON TAP NEXT WEEKEND IN THE WAKE OF THE EXITING UPPER LOW WITH AFTERNOON HIGHS WARMING BACK INTO THE 80S. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 65 80 60 71 56 / 20 20 40 40 20 SAN ANGELO 67 85 63 73 58 / 10 30 60 60 40 JUNCTION 69 87 64 78 61 / 30 30 60 80 70 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 6, 2:59 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 259 PM CDT SUN MAY 6 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-072000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 259 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK IF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY EAST OF A CROSS PLAINS TO JUNCTION LINE. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA EARLY THIS WEEK...MAINLY MONDAY NIGHT AND TUESDAY. THE MAIN THREAT FROM THESE STORMS WILL BE HEAVY RAINFALL...BUT LARGE HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY LATE THIS AFTERNOON AND EVENING. 24
In the hours before
Special weather statement, May 6, 8:43 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 PM CDT SUN MAY 6 2012
TXZ168-170-070215-
MASON TX-MENARD TX-
843 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR MASON
AND MENARD COUNTIES...
AT 841 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF HEXT...OR ABOUT 15
MILES SOUTHEAST OF MENARD...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HEXT BY 845 PM CDT
US-377 NEAR THE KIMBLE-MENARD COUNTY LINE BY 855 PM CDT
ERNA BY 905 PM CDT
STREETER AND THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY
915 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3066 9949 3071 9949 3071 9964 3072 9968
3090 9965 3087 9925 3061 9933
TIME...MOT...LOC 0142Z 279DEG 12KT 3080 9956
REIMERSpecial weather statement, May 6, 9:01 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
901 PM CDT SUN MAY 6 2012
TXZ168-170-070230-
MASON TX-MENARD TX-
901 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR MASON
AND MENARD COUNTIES...
AT 900 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTH OF HEXT...OR ABOUT 16
MILES WEST OF MASON...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY 920 PM CDT
STREETER AND KOOCKVILLE BY 930 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3068 9949 3071 9949 3071 9959 3072 9961
3089 9956 3083 9922 3062 9930
TIME...MOT...LOC 0201Z 283DEG 14KT 3078 9950
REIMERSpecial weather statement, May 6, 9:27 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
927 PM CDT SUN MAY 6 2012
TXZ099-114-070300-
SHACKELFORD TX-THROCKMORTON TX-
927 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
SHACKELFORD AND THROCKMORTON COUNTIES...
AT 923 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF FORT GRIFFIN...OR
ABOUT 10 MILES NORTH OF ALBANY...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FORT GRIFFIN BY 935 PM CDT
US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 1000 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3299 9896 3295 9898 3295 9909 3271 9909
3270 9910 3283 9950 3304 9940
TIME...MOT...LOC 0227Z 283DEG 14KT 3287 9928
REIMERSpecial weather statement, May 6, 9:29 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
929 PM CDT SUN MAY 6 2012
TXZ168-170-070330-
MASON TX-MENARD TX-
929 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR MASON
AND MENARD COUNTIES...
AT 928 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER STREETER...OR ABOUT 10 MILES WEST
OF MASON...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MASON AND KOOCKVILLE BY 1000 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3066 9948 3071 9948 3072 9953 3087 9949
3083 9906 3056 9915
TIME...MOT...LOC 0229Z 274DEG 15KT 3075 9939
REIMERSpecial weather statement, May 6, 10:38 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1038 PM CDT SUN MAY 6 2012 TXZ114-070415- SHACKELFORD TX- 1038 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR SHACKELFORD COUNTY... AT 1034 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST OF ALBANY...OR ABOUT 14 MILES NORTH OF BAIRD...MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3280 9926 3253 9915 3252 9954 3265 9954 TIME...MOT...LOC 0338Z 240DEG 6KT 3259 9946
Local storm report, May 6, 11:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1108 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL LONDON 30.68N 99.58W
05/06/2012 E1.75 INCH KIMBLE TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1200127
PMThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:01 PM CDT | Special Weather Statement | SJT | Tom Green | 29 min |
| May 6, 8:43 PM CDT | Special Weather Statement | SJT | Mason | 32 min |
| May 6, 9:01 PM CDT | Special Weather Statement | SJT | Mason | 29 min |
| May 6, 9:27 PM CDT | Special Weather Statement | SJT | Shackelford | 33 min |
| May 6, 9:29 PM CDT | Special Weather Statement | SJT | Mason | 61 min |
| May 6, 9:48 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 42 min |
| May 6, 10:18 PM CDT | Severe Thunderstorm Warning | SJT | Menard | 42 min |
| May 6, 10:38 PM CDT | Special Weather Statement | SJT | Shackelford | 37 min |
| May 6, 10:42 PM CDT | Tornado Warning | SJT | Kimble, Menard | 33 min |
| May 7, 12:48 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling | 57 min |
| May 7, 1:16 PM CDT | Special Weather Statement | SJT | Tom Green | 59 min |
| May 7, 1:23 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 52 min |
| May 7, 1:57 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 48 min |
| May 7, 2:02 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 28 min |
| May 7, 2:21 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 24 min |
| May 7, 2:40 PM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 3 hr |
| May 7, 2:44 PM CDT | Special Weather Statement | SJT | Concho | 61 min |
| May 7, 2:53 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 52 min |
| May 7, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 40 min |
| May 7, 3:12 PM CDT | Areal Flood Advisory | SJT | Concho | 3 hr |
| May 7, 3:25 PM CDT | Special Weather Statement | SJT | Nolan | 50 min |
| May 7, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Mason, Menard | 41 min |
| May 7, 3:35 PM CDT | Special Weather Statement | SJT | Schleicher | 55 min |
| May 7, 3:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 47 min |
| May 7, 3:53 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Menard | 52 min |
| May 7, 4:03 PM CDT | Special Weather Statement | SJT | Taylor | 57 min |
| May 7, 4:07 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 38 min |
| May 7, 4:14 PM CDT | Areal Flood Advisory | SJT | McCulloch | 3 hr |
| May 7, 4:18 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 42 min |
| May 7, 4:55 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 20 min |
| May 7, 5:19 PM CDT | Special Weather Statement | SJT | Crockett | 56 min |
| May 7, 5:34 PM CDT | Special Weather Statement | SJT | San Saba | 56 min |
| May 7, 5:57 PM CDT | Special Weather Statement | SJT | Crockett | 63 min |
Nearby
Tornado Warnings in Texas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.